# SDR SWIA200311776

- Difficulty date: February 10, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 21,888 hours, 19,052 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nr 1 & 4
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 AND 4 MAIN TIRES FAILED ON LANDING.  REMOVED AND REPLACED NR 1 AND 4 MAIN WHEEL ASSY.
